# SDR CALA2018091901969

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE THE EPSU (LT AFT). CHANGED DUE TO FAILED OPS TEST. TT 1247050 SN OFF 4328 IPC REFERENCE AMM POWER SUPPLY, C  OFF 31-3350-9-9001 4328 ON 31-3350-9-9001 8109.
